Items where Author is "Golberg, А."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 3.


Sevost’yanov, Е. А. and Salіmov, R. R. and Golberg, А. (2014) Distortion estimates under mappings with controlled p-module. Annals of the University of Bucharest, 5 (1). pp. 95-114.

Sevost’yanov, Е. А. and Golberg, А. and Salіmov, R. R. (2013) Onremovability of singularities for discrete open mappings with controlled p-Module. International Conference "Complex Analysis, Potential Theory and Applications".


Sevost’yanov, Е. А. and Golberg, А. (2018) Absolute continuity on paths of spatial open discrete mappings. Analysis and Mathematical Physics.

This list was generated on Wed Oct 5 08:59:06 2022 EEST.